# SDR JJBA20181213024

- Difficulty date: December 13, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 30,054 hours, 19,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM CENTER AISLE FLOOR FLANGE CORRODED BETWEEN FRAMES 22/23 AS MARKED. CUT OUT, FABRICATED AND INSTALLED REPAIR DOUBLER ON LT OMEGA BEAM BETWEEN FRAMES 22/23.
